# SDR AALA20151003002

- Difficulty date: October 3, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 2,676 hours, 1,111 cycles
- Engine: Iae V2533A5
- Engine time: 2,676 hours, 1,111 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R, B
- Precautionary procedure: A

## Discrepancy

LEFT ENG OIL FILTER CLOGGED MSG & LT ENGINE STALL, FOLLOWED BY AN IMMEDIATE OIL ODOR & SMOKE THROUGHOUT THE COCKPIT & CABIN.  DECLARED AN EMERGENCY & DIVERTED WITHOUT FURTHER INCIDENT.  ACFT REMOVED FROM SERVICE.   R & R NR 1 ENG IAW  MCM 71-94-01.
